# SDR UPS02439846

- Difficulty date: October 31, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT FOUND F/O EMERGENCY LIGHT INOP ON GLARESHIELD.  R/R BULB NO HELP.  FOUND WIRE W2032-WHT/BLU BROKEN. REPAIRED IAW WDM 33-13-11.  OPS CHECK OKAY.
